Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Took Cytotec vaginally. Had little bleeding. Having cramps, breast tenderness, brown spotting. Abortion successful?

Hi am Yolanda ..I nid your help.I took cytotek over 2wks ago vaginally.hd less than a teaspoon bleeding . By the way I was only 2wiks pregnant. Was that much bleeding normal? I ve been having very mild crumps and mild breast tenderness however breast size reduced tho not to the normal size. I ve also been having brownish discharge non smelly which jst dents my panty liner.are these symptoms normal? Was the abortion successfully
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Mar 2013
thanks for your query.
Medical abortion pills should never be taken without medical guidance.
the pregnancy has to be confirmed , it has to be dated, and after proper intake of the prescription drugs, a follow up visit is necessary to confirm that the abortion is complete.
Please see a gynecologist to confirm that the abortion is complete, as otherwise, you are at risk of bleeding , infection, incomplete abortion etc.
Take care
Answered: Fri, 11 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor